# SDR AALA20100318DFW02

- Difficulty date: March 18, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 62,568 hours, 32,523 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Sticking
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMB OUT THE RIGHT FUEL HEAT LIGHT ILLUMINATED WITH CORRESPONDING RISE IN OIL TEMPERATURE.  ACCOMPLISHED QRH PROCEDURES AND LIGHT REMAINED ON.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND RIGHT ENGINE FUEL HEAT VALVE WAS STICKING PARTIALLY OPEN.  REPLACED RIGHT ENGINE FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
